# SDR DL764060664

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 16,106 hours, 5,052 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 476
- Condition: Faulty
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY NR 2 OVEN SPARKS.  C/BS PULLED FWD TO MCO PER MEL 25-20-01H PLACARD INSTALLED.  REPLACED OVEN MCO AND PLACARD REMOVED.
